# SDR SWIA201333385

- Difficulty date: May 2, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 24,044 hours, 19,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CRACKED WHERE PARKING BRAKE CABLE GOES THROUGH.  FS 202.75 AT BL 23.71.  (C-CHECK)  REPAIRED FWD PRESSURE BULKHEAD AT FS 202.75 AT BL 23.71 WITH REINFORCEMENT DOUBLERS IAW REO.
